# SDR ASAA2018112627111

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,231 hours, 13,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Exit Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 4-17 EXIT LIGHT COVER MISSING. GROUNDED - YES. REPLACED MISSING COVER.
